# SDR ASOA201000958

- Difficulty date: June 25, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 28,978 hours, 25,048 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE WARNING MSG WITH NOSE DOOR. OPEN WARNING WARNING MSG AFTER GEAR RETRACTED.  (EMERGENCY DECLARED - ACFT RETURNED TO IAD AFTER T/O)  UPON INSP, FOUND NLG PROX SENSOR S23 OUT OF LIMITS. REPOSITIONED S23 IAW AMM 32-61-00 AND SWUNG NLG IAW 32-33-00.  OPS CK GOOD, NO DEFECTS NOTED. (CLOSED)
